# SDR SWAA2021100413150

- Difficulty date: August 31, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 46,748 hours, 27,979 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUSSET ASSY. CRACKED @ STA 500D S-18L. ; / [01] REMOVED DAMAGED GUSSET; LOCATED AND DRILLED NEW GUSSET IAW SRM 51-40-05.; [02] INSTALLED NEW GUSSET ASSY @STA 500D S-18L IAW SRM 51-40-02; [03] INSPECTED
